We introduce the notion of tautological ring for the moduli space of spin curves. Moreover, we study some relations among tautological classes which are motivated by physics. Finally, we show that the Chow rings of these moduli spaces are tautological in low genus.

G. Bini (2009). The tautological ring of spin moduli spaces. THE ASIAN JOURNAL OF MATHEMATICS, 13(3), 369-384.

The tautological ring of spin moduli spaces

G. Bini
2009-01-01

Abstract

We introduce the notion of tautological ring for the moduli space of spin curves. Moreover, we study some relations among tautological classes which are motivated by physics. Finally, we show that the Chow rings of these moduli spaces are tautological in low genus.
Settore MAT/03 - Geometria
G. Bini (2009). The tautological ring of spin moduli spaces. THE ASIAN JOURNAL OF MATHEMATICS, 13(3), 369-384.
File in questo prodotto:
File Dimensione Formato  
bini_spin.pdf

accesso aperto

Tipologia: Versione Editoriale
Dimensione 193.24 kB
Formato Adobe PDF
193.24 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/399188
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact